# SDR IXX2025F00009

- Difficulty date: February 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140T074840
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMLG WW BULB SEAL REATINER IS CRACKED APPROX 76" OTBD OF THE INBD END OF THE MLG SUPPORT BEAM ON THE TE OF THE CUTOUT. REF HAECO WO 320011 NR 34164
